Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Steroids injections for bulging disc in neck. Have spots in lungs. Due to injections?

I get steroids injections for a bulging disc in my neck C6, I went for a rese? nt surgery with some complications. I had 2 cat scans the say I have spots in my lungs.{2} I am a avid runner 15 miles a week, work out 6 hrs a week, lift. I have not worked out due to this surgery and problems but am due to be released next week. I live in Northwester PA. I weigh 115 , but and strong and work 12 hours a day and take care of my mother. I can t believe this can be anything. I do not sleep much 4/ 5 hrs night. could the spots be from the shot? s It makes the pain so I can do all this , I still take ultram , but other than that.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Steroid injections doesn't cause spot in lungs.
Spot in your lungs may be due to some other pathology.
Detail history, proper examination should be done.
You didn't mention much about spot like size, margin,number etc. It may be due to many reasons like infection,tumour etc.
You need further examination and follow up.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor